# SDR ASOA2016060615008

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 HAS CORROSION DAMAGE AT FS 349.00 AND FS 437.00.  SEAT RAIL BEYOND ALLOWABLE LIMITS OF SRM 53-31-49-101-001-A02.  R & R SEAT RAIL.
